I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Wednesday, November 24, 2010

Progesterone suppositories are gross!!

I mean, I'm all for their purpose, but, um, gross!!! 
 
Has anyone ever experienced (TMI here folks) a pinkish tint to any of the discharge at times?  It's not all of it, just sporadically.  Gross.  Just typing that makes me want to hurl  ;)

8 comments:

kanitzsche said...

Yes Yes and Yes..........hate them doing shots this time too so it's not as bad.

Why does this have to be so hard

Lisa said...

From my experience, any shade of red, pink, or brown is to be expected, and yes, suppositories are NASTY! I hope you have a wonderful Thanksgiving!

katery said...

the suppositories can irritate the cervix which causes spotting sometimes.

Courtney said...

I second that...they are yuck!!

Sounds like a little implantation spotting to me :). Although I have heard of women spotting a little from irritation of the cervix from the supps.

K said...

When I was on Endometrin, I got the pinkish discharge. Sometimes it was almost an orangish-red.

FX for you! I have been thinking of you this week.

Alex said...

Yes, I had that along with rawness and really bad burning. Those suppositories really irritated me inside so my doc had me just take Prometrium orally and that was the end of that! :)

Barb's Bumpy Ride said...

I had to use them with all my babies! For about the first 3-4 months. It is gross but it did do its job!

Kelly said...

I've been enjoying the progesterone gel. YUCKY YUCKY stuff!